# SDR FDEA201812133497

- Difficulty date: December 13, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 72,103 hours, 17,761 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H2029B
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE "CABIN DOOR FWD R" LEVEL 1 ALERT WILL NOT GO AWAY AFTER ARMING R1. THE "DOOR DISARM" LIGHT BY R1 EXTINGUISHES. REPLACED R1 DOOR DOWN LIMIT SWITCH. DOOR WARNING SYS OPS NORMAL.
